Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Functional Completeness of Henkin's Propositional Fragments by Ivo Thomas

Reviewed Work: Functional Completeness of Henkin's Propositional Fragments by Ivo Thomas
Review by: Hugues Leblanc
The Journal of Symbolic Logic
Vol. 27, No. 1 (Mar., 1962), p. 111
DOI: 10.2307/2963740
Stable URL: http://www.jstor.org/stable/2963740
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
111
    111